Jump to content

Tapering after a bad CT


[Th...]

Recommended Posts

In bad withdrawal from CT medication. Bedbound and such. But I am on three other medications. I think it is best to get out of my first WD before doing anything. But I don't know if my brain can handle a tapper. It can't handle a cold. Any advice appreciated.
Link to comment
Share on other sites

We generally suggest starting a taper from a stable position, which drug are you contemplating tapering next?
Link to comment
Share on other sites

I would wait until I'm completely healed from benzo's. There's no way I would subject my CNS to another taper while it's still healing.
Link to comment
Share on other sites

Hang in there, Stitch. You’re going to figure it out and everything will be ok. Personally I would try to taper the benzo first because it’s probably going to be the roughest but only you can decide that. Some people use antidepressants during benzo withdrawal and it helps them. But each person is different.

 

God bless you and I’m rooting for you, I know you’re gonna make it

 

Zach

Link to comment
Share on other sites

Sorry I completely misread your post. I thought the CT was from benzo's. I still think you need to give it some time to recover. It sounds like you're having a pretty difficult time and like you know benzo withdrawal in itself is a beast. You'll get there. Just hang on. Time is the best healer even though I know we all hate waiting it out.  :smitten:
Link to comment
Share on other sites

×
×
  • Create New...